I know the topic sounds a bit stupid but recently I just haven’t felt myself, it could be the MS, the treatment I’ve had (Lemtrada about 4 weeks ago which also required a load of steroids). But anyway a few days ago I posted a topic about if it gets any easier and even though I do have goods, recently I’ve found myself exhausted, breaking down in tears for no reason (I put this down to fatigue) but now I just feel so miserable, I don’t wanna see anybody, I don’t wanna go anywhere, I’ve been off my food and the two things I love to do; watching wrestling and playing games, I have no desire to do anymore, I’m starting to getting worried that I’m starting to suffer from depression. Is it something I should mention to my MS Nurse as I have an appointment with her tomorrow, or could it just be the medication?
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.
You must be logged in to reply to this topic.